This case involves a fifty-three-year-old female who visited her primary care physician with complaints of right facial dropping and numbness down her right arm. The previous day, while preparing breakfast, she began to have difficulty formulating sentences. Her medical history included diabetes mellitus, hypercholesterolemia, and hypertension. She was using multiple medications to treat her condition, including Onglyza, Benicar and Lipitor. The internist found no abnormalities on physical examination and laboratory work. He scheduled her for a follow-up appointment two weeks after the initial visit. A week later, the woman’s leg buckled and she fell to the ground while on a walk with her husband. He asked her what was wrong, but she was unresponsive. She was rushed to the emergency department, where they performed a CT scan. The scan revealed bleeding in her brain indicative of a stroke. Additionally, they found evidence of earlier bleeding. The medical team questioned her husband, and he told the ER physician that she experienced fifteen minutes of right facial drooping and numbness in her right arm. The physician told her husband that she most likely suffered a transient ischemic attack, which is a “mini-stroke,” and, subsequently, would require lifelong anticoagulation. She also suffered permanent damage from the stroke requiring occupational and physical therapy.